# SDR MALA020569

- Difficulty date: September 18, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 933
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3076, NR 2 AHRS COMPUTER DROPPED OFF LINE.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED NR 2 AHRS COMPUTER.
